Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#341875] of Jayce R. Getz

Papers Published

  1. Getz, JR; Liu, B, A summation formula for triples of quadratic spaces, Advances in Mathematics, vol. 347 (April, 2019), pp. 150-191 [doi]
    (last updated on 2021/05/13)

    Abstract:
    Let V ,V ,V be a triple of even dimensional vector spaces over a number field F equipped with nondegenerate quadratic forms Q ,Q ,Q , respectively. Let Y⊂∏i=1V be the closed subscheme consisting of (v ,v ,v ) on which Q (v )=Q (v )=Q (v ). Motivated by conjectures of Braverman and Kazhdan and related work of Lafforgue, Ngô and Sakellaridis we prove an analogue of the Poisson summation formula for certain functions on this space. 1 2 3 1 2 3 i 1 2 3 1 1 2 2 3 3

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320